Specifically, the slowed-down thoughts. My thought process is extremely slow, and I have difficulty putting sentences together at a reasonable speed. I take a very long time to understand concepts that would have been picked up immediately in the time before the symptoms of bipolar started appearing. It scares me.
I'm on lamotrigine at the moment, as well as Wellbutrin and Seroquel. I've started to become more stable, but I'm afraid that this will be as good as it gets. When properly managed, would these symptoms completely die down for some periods of time? Is it possible for me to ever get my mind back to the way it was before? Or will I always have to put up with at least some degree of this?
A lot depends on how long ago your episode was. If you are just starting to become stable it may take some time to get your brain power back. As well seroquel can slow down your thoughts so some of this may be med related and that should get better as your body gets used to the drug.
For me it was a slow healing process. I would say it took me a year and a half to get back up to where I could trust my brain to do what it needed to. My mind is sharp now, but I do get overwhelmed a lot easier.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.